MAUDE Adverse Event Report: ORTHOFIX, LLC SPINAL STIM; OSTEOGENESIS STIMULATOR

ORTHOFIX, LLC SPINAL STIM; OSTEOGENESIS STIMULATOR
Model Number 5212
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device did not return for investigation.It was sent to recycle before we became aware of the new information.No investigation could be performed.A review of the dhr was performed.All units from the work order passed final inspection.
 
Event or Problem Description
It was reprted the patient was experiencing pain in his hips, legs, and feet after starting treatment on (b)(6) 25.After a follow up call 3/26/2026 the patient reported the device caused a nerve to feel hot and painful.The patient is working with his doctor and seeking additional treatment.

Brand Name
SPINAL STIM
Common Device Name
OSTEOGENESIS STIMULATOR
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key24753593
Report Number2183449-2026-00013
Device Sequence Number13333364
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5212
Device Catalogue Number655212-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale